# SDR AWXA200700749

- Difficulty date: June 17, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010021
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - RIGHT AFT MID LAV EMERGENCY FLASHLIGHT BATTERY IS DISCHARGED.  REPLACED RIGHT AFT MID LAV EMERGENCY FLASHLIGHT POWER SUPPLY.
